# SDR IPXA2025010631065

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 38,341 hours, 25,677 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Buss Bar
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW: LOWER BUSBAR HAS SIGNS OF ARCING WITH MOISTURE INGRESS ALONG OUTBOARD AREA ACCOMPLISHED STEPS UP TO 2.D.(6) OF R1 WINDOW REMOVAL IN REF TO AMM 56-11-01.
